# SDR SIMA20150623009

- Difficulty date: June 23, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 38,960 hours, 35,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT THE OVERWING EXITS ARE INOPERATIVE.  R & R BATTERY HOLDER & BATTERY CHARGER ASSEMBLY IAW AMM 33-50-04.  OPERATIONALLY CHECKED GOOD.
